# SDR CALA2024010900071

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 78,221 hours, 32,828 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: UNKNOWN
- Part serial: NA
- Condition: Not Seated
- Location: Hyd Module (6gc)
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

HAD -WHEEL N/W STRGFAULT- ECAM WITHAMBER -STEERING- MESSAGE ON W HEEL PAGE. LAST LEG REPORT ON BSCU 1&2 SHOWED FAULT STEERING ELECTRO HYDRAULIC MODULE (6GC). REF TSM 32-51-00-810-826-A, INSPECTED CONNECTOR ON MODULE FOUND CONNECTOR TO BE NOT ALL THE WAY SEATED. REMOVED CONNECTOR, CLEANED AND DRIED, CHECKED RECEPTICLE TENSIONS AND RECONNECTED CONNECTOR ALL THE WAY. COMPLETE BITE AGAIN, RAN STEERING AND TAXIIED AIRPLACNE AROUND. FAULT DID NOT RETURN. OK FOR SERVICE.
